Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have blood in urine. Had a history of DVTs

Hi. I'm a 44 year old female with a hx. of DVT and Pulmonary emobolisms. I have been on Coumadin since I was 17. I'm negative for all known clotting disorders, but we know that it is hereditary . I've been having blood in my urine intermittently. I was checked out once by my MD and no infection was found, and he said if it occurs again I would have to see a urologist and I would not like the test they would perform. My INR (which fluctuates way too much) at the time was low, so it wasn't a result of my blood being too thin. So I've put off telling him that it has occurred again. I recently had leg and groin pain, as well as some pain breathing and went to the ER. My INR was 0.94, so too low to cause bleeding . I noticed the next day that I had more blood in my urine in the am and throughout the day (generally it is in the morning only). I plan on making an appt. with my doctor to get it checked but know it's not an infection as I am asymptomatic . Any suggestions as to what could be causing this?
Asked On : Mon, 14 Jun 2010
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
The cause bleeding may be due to warfarrin which you are taking for DVT, but INR is wothin normal limit but still i suspect warfarrin for cause of urinay bleeding undergo serial INR examination to rule out the warfarrin. secondly it may be due asymptomatic urinary tract infection, thirdly it may be due to calculi in bladder. consult urologist for further evaluation.
Take care
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor